# SDR ASAA2020120333635

- Difficulty date: December 3, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,972 hours, 14,161 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 2612 · Fire Detection
- Part: Lug
- Condition: Broken
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 LOOP B OVERHEAT/FIRE DETECT LOOP INOPERABLE.  GROUNDED-YES.  FOUND B LOOP TERMINAL LUG AT ENGINE FAN UPPER DETECTOR, M1757, BROKEN OFF.  RETERMINATED, REF B737-800 SWPM 20-30-11.  ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST, REF B737-800 MM 26-11-00-710-801.  OPERATIONS CHECK GOOD.  ACCOMPLISHED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE, REF B737-800 FIM 26-10 TASK 801.  NO FAULTS FOUND.  GROUND VERIFICATION SUCCESSFUL.
